Bulletin of the Belgian Mathematical Society - Simon Stevin

Grid-symmetric generalized quadrangles

William M. Kantor

Full-text: Open access

Abstract

A generalized quadrangle is classical if it has a grid of axes of symmetry.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 1 (2005), 137-139.

Dates
First available in Project Euclid: 12 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1113318135

Digital Object Identifier
doi:10.36045/bbms/1113318135

Mathematical Reviews number (MathSciNet)
MR2134862

Zentralblatt MATH identifier
1079.51002

Subjects
Primary: 51E12: Generalized quadrangles, generalized polygons

Keywords
generalized quadrangle quadric ovoid

Citation

Kantor, William M. Grid-symmetric generalized quadrangles. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 1, 137--139. doi:10.36045/bbms/1113318135. https://projecteuclid.org/euclid.bbms/1113318135


Export citation